Forschungsgruppen Mathematik

News

Keine Nachrichten verfügbar.

Publikationen

Blanc, J. (2016) “Conjugacy classes of special automorphisms of the affine spaces”, Algebra Number Theory. Mathematical Sciences Publishers, 10(5), pp. 939-967. doi: 10.2140/ant.2016.10.939.   edoc
Frank, R. L., Lenzmann, E. and Silvestre, L. (2016) “Uniqueness of radial solutions for the fractional Laplacian”, Communications on Pure and Applied Mathematics. Wiley, 69(9), pp. 1671-1726. doi: 10.1002/cpa.21591.   edoc
Boulenger, T., Himmelsbach, D. and Lenzmann, E. (2016) “Blowup for fractional NLS”, Journal of Functional Analysis. Elsevier, 271(9), pp. 2569-2603. doi: 10.1016/j.jfa.2016.08.011.   edoc
Habegger, P., Jones, G. and Masser, D. (2016) “Six unlikely intersection problems in search of effectivity”, Mathematical Proceedings of the Cambridge Philosophical Society. Cambridge University Press, 162(3), pp. 447-477. doi: 10.1017/S0305004116000682.   edoc
Robayo, M. F. (2016) “Prime order birational diffeomorphisms of the sphere”, Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, Pisa, 16(3), pp. 909-970. doi: 10.2422/2036-2145.201412_011 .   edoc | Open Access
Caravenna, L. and Crippa, G. (2016) “Uniqueness and Lagrangianity for solutions with lack of integrability of the continuity equation”, Comptes rendus mathematique. Elsevier Masson for Académie de Sciences, 354(12), pp. 1168-1173.   edoc | Open Access
Colombo, M., Crippa, G. and Stefano, S. (2016) “Logarithmic estimates for continuity equations”, Networks and Heterogeneous Media. American Institute of Mathematical Sciences (AIMS) , 11(2), pp. 301-311. doi: 10.3934/nhm.2016.11.301.   edoc | Open Access
Dölz, J., Harbrecht, H. and Peters, M. (2016) “An interpolation-based fast multipole method for higher order boundary elements on parametric surfaces”, International Journal for Numerical Methods in Engineering. Wiley, 108(13), pp. 1705-1728. doi: 10.1002/nme.5274 .   edoc | Open Access
Hedén, I. (2016) “Affine Extensions of Principal Additive Bundles over a Punctured Surface”, Transformation groups. Birkhäuser, 21(2), pp. 427-449.   edoc
Blanc, J., Furter, J.-P. and Poloni, P.-M. (2016) “Extension of automorphisms of rational smooth affine curves”, Mathematical research letters. International Press, 23(1), pp. 43-66. doi: 10.4310/MRL.2016.v23.n1.a3.   edoc
Harbrecht, H., Peters, M. and Siebenmorgen, M. (2016) “Analysis of the domain mapping method for elliptic diffusion problems on random domains”, Numerische Mathematik. Springer, 134(4), pp. 823-856. doi: 10.1007/s00211-016-0791-4.   edoc | Open Access
Bohun, A., Bouchut, F. and Crippa, G. (2016) “Lagrangian flows for vector fields with anisotropic regularity”, Annales de l’Institut Henri Poincaré (C) Analyse non linéaire. Elsevier, 33(6), pp. 1409-1429. doi: 10.1016/j.anihpc.2015.05.005.   edoc | Open Access
Graff, L., Harbrecht, H. and Zimmermann, M. (2016) “On the computation of solution spaces in high dimensions”, Structural and Multidisciplinary Optimization. Springer, 54(4), pp. 811-829. doi: 10.1007/s00158-016-1454-x.   edoc | Open Access
Harbrecht, H. and Schneider, R. (2016) “A Note on Multilevel Based Error Estimation”, Computational Methods in Applied Mathematics. De Gruyter, 16(3), pp. 447-458. doi: 10.1515/cmam-2016-0013.   edoc | Open Access
Harbrecht, H., Wendland, W. L. and Zorii, N. (2016) “Rapid Solution of Minimal Riesz Energy Problems”, Numerical Methods for Partial Differential Equations. Wiley, 32(6), pp. 1535-1552. doi: 10.1002/num.22060.   edoc | Open Access
Harbrecht, H., Peters, M. and Siebenmorgen, M. (2016) “Multilevel Accelerated Quadrature for PDEs with Log-Normally Distributed Diffusion Coefficient”, SIAM/ASA Journal on Uncertainty Quantification, 4(1), pp. 520-551.   edoc | Open Access
Harbrecht, H. and Loos, F. (2016) “Optimization of current carrying multicables”, Computational optimization and applications. Springer, 63(1), pp. 237-271. doi: 10.1007/s10589-015-9764-2 .   edoc | Open Access
Bohun, A., Bouchut, F. and Crippa, G. (2016) “Lagrangian solutions to the 2D Euler system with L1 vorticity and infinite energy”, Nonlinear Analysis: Theory, Methods & Applications. Elsevier, 132, pp. 160-172. doi: 10.1016/j.na.2015.11.004.   edoc | Open Access
Bohun, A., Bouchut, F. and Crippa, G. (2016) “Lagrangian solutions to the Vlasov–Poisson system with L1 density”, Journal of differential equations. Elsevier, 260(4), pp. 3576-3597. doi: 10.1016/j.jde.2015.10.041.   edoc | Open Access
Dambrine, M., Greff, I., Harbrecht, H. and Puig, B. (2016) “Numerical solution of the Poisson equation on domains with a thin layer of random thickness”, SIAM journal on numerical analysis. Society for Industrial and Applied Mathematics, 54(2), pp. 921-941. doi: 10.1137/140998652.   edoc | Open Access
Blanc, J. (2016) “Algebraic elements of the Cremona groups”, Proceedings of the conference "Hommage to Corrado Segre", pp. 351-360. doi: 10.1007/978-3-319-32994-9_7.   
Bays, M. and Habegger, P. (2015) “A note on divisible points of curves”, Transactions of the American Mathematical Society. American Mathematical Society, 367(2), pp. 1313-1328. doi: 10.1090/S0002-9947-2014-06494-5.   edoc
Habegger, P. (2015) “Singular Moduli that are Algebraic Units”, Algebra and Number Theory. Mathematical Sciences Publishers, 9(7), pp. 1515-1524. doi: 10.2140/ant.2015.9.1515.   edoc | Open Access
Grote, M. J., Kray, M., Nataf, F. and Assous, F. (2015) “Wave splitting for time-dependent scattered field separation”, Comptes rendus mathematique. Académie de Sciences, 353(6), pp. 523-527. doi: 10.1016/j.crma.2015.03.008.   edoc
Blanc, J. and Hedén, I. (2015) “The group of Cremona transformations generated by linear maps and the standard involution”, Annales de l’Institut Fourier . Association des Annales de l’Institut Fourier , 65(6), pp. 2641-2680.   edoc | Open Access
Schikorra, A., Shieh, T.-T. and Spector, D. (2015) “Lp-theory for fractional gradient PDE with VMO coefficients”, Atti della Accademia nazionale dei Lincei. Classe di scienze fisiche, matematiche e naturali. Rendiconti lincei. Matematica e applicazioni. Accademia nazionale dei Lincei, 26(4), pp. 433-443.   edoc
Pottmeyer, L. (2015) “Heights of points with bounded ramification”, Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, Pisa, 14(3), pp. 965-981. doi: 10.2422/2036-2145.201302_002.   edoc
Grizzard, R., Habegger, P. and Pottmeyer, L. (2015) “Small points and free abelian groups”, International mathematics research notices. Hindawi Publ. Corp., 20, pp. 10657-10679. doi: 10.1093/imrn/rnv007.   edoc
Pottmeyer, L. (2015) “Heights and totally p-adic numbers”, Acta arithmetica. Seminarjum matematyczne, 171(3), pp. 277-291. doi: 10.4064/aa171-3-5.   edoc
Blanc, J., Canci, J.-K. and Elkies, N. D. (2015) “Moduli spaces of quadratic rational maps with a marked periodic point of small order”, International mathematics research notices. Oxford University Press, 2015(23), pp. 12459-12489. doi: 10.1093/imrn/rnv063.   edoc